Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Stable complete minimal surfaces in $R^3$ are planes

Authors: M. do Carmo and C. K. Peng
Journal: Bull. Amer. Math. Soc. 1 (1979), 903-906
MSC (1970): Primary 53A10; Secondary 94F10
MathSciNet review: 546314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Barbosa and M. do Carmo, On the size of a stable minimal surface in 𝑅³, Amer. J. Math. 98 (1976), no. 2, 515–528. MR 0413172
  • 2. M. do Carmo and A. M. da Silveira, Globally stable complete minimal surfaces in R, Proc. Amer. Math. Soc. (to appear).
  • 3. M. do Carmo and C. K. Peng, Stable complete minimal hypersurfaces, Proceedings of the 1980 Beijing Symposium on Differential Geometry and Differential Equations, Vol. 1, 2, 3 (Beijing, 1980) Sci. Press Beijing, Beijing, 1982, pp. 1349–1358. MR 714373
  • 4. Doris Fischer-Colbrie and Richard Schoen, The structure of complete stable minimal surfaces in 3-manifolds of nonnegative scalar curvature, Comm. Pure Appl. Math. 33 (1980), no. 2, 199–211. MR 562550, 10.1002/cpa.3160330206

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 94F10

Retrieve articles in all journals with MSC (1970): 53A10, 94F10

Additional Information